How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I started taking a vitamin high in antioxidants about 9days

Customer Question

I started taking a vitamin high in antioxidants about 9days ago. I am being treated with radiation therapy and found out that the supplement could cause too much antioxidants to form in the system. How do I go about flushing the system to reduce or neutralize the anti oxidant level. I am treated on a 5 day week schedule and still have 28 of 38 to go.
JA: OK. To minimize me, please click the down arrow at the top right corner of this box.
Customer: Did my question not go through?
JA: Are you keeping a personal medical record while dealing with this?
Customer: Just found out information on vitamin today and no I have not
JA: Anything else in your medical history you think the doctor should know?
Customer: The radiation is for prostate cancer and this is where the problem should be if anything arises.
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 8 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 8 months ago.

Thanks for this question

The key is to drink water and exercise

do you have the ability to do this?

Related Medical Questions